Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Period duration increased, had unprotected sex. What is wrong?

hello DR. i want to ask about my increased duration of periods. i had unprotected sex on 1st dec. and took morning after pill within 2 hours. i had my periods started on 15th december. and they are not stopping. they keep getting heavy or less. but do not stop. what should i do? and will my blood tests show that i have taken such pills? plz guide me
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy because you had unprotected sex but chances are less in your case because you had morning after pills.
Periods may be delayed because of pills also.
Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor